MathSciNet Relay Station
MathSciNet bibliographic data
MR1416076 42A45 (42C15)
Berkson, Earl; Paluszyński, Maciej; Weiss, Guido Wavelet decompositions of Fourier multipliers. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2395–2399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement